# SDR SWIA202157139

- Difficulty date: February 21, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING HINGE BOX ATTACHING HARDWARE NUTS FWD AND AFT AT WS 178, WS 220, AND WS 264 ARE CORRODED/ RUSTED AND REQUIRE REPLACEMENT.   (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED SERVICEABLE HARDWARE ON R/H FLAP HINGE BOX WS 178.00,WS 220.00AND WS 264.00 IAW CRJ 200 AMM 57-21-35-000-801/802/AND 803.INSTALL 57-21-35-400-801,802 AND 803.
